HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Environmental Science / Faculty of Environmental Earth Science >
Environmental science, Hokkaido University : journal of the Graduate School of Environmental Science, Hokkaido University, Sapporo >
Vol.6, No.2 >

経済発展におけるモデル規範適応制御に関する研究 (I)

Files in This Item:
6(2)_281-299.pdf806.26 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/37155

Title: 経済発展におけるモデル規範適応制御に関する研究 (I)
Other Titles: A Study on Model Reference Adaptive Control in Economic Development (I)
Authors: 山村, 悦夫1 Browse this author
Authors(alt): Yamamura, Etsuo1
Issue Date: 30-Mar-1984
Publisher: 北海道大学大学院環境科学研究科
Journal Title: 環境科学 : 北海道大学大学院環境科学研究科紀要
Volume: 6
Issue: 2
Start Page: 281
End Page: 299
Type: bulletin (article)
URI: http://hdl.handle.net/2115/37155
Appears in Collections:Environmental science, Hokkaido University : journal of the Graduate School of Environmental Science, Hokkaido University, Sapporo > Vol.6, No.2

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University